TITLE

Prolonged Arterial Hemodynamic Disturbances in the Lower Limbs After Oral Use of Ergotamine

AUTHOR(S)
Zicot, M.; Grandfils, F.; Honore, D.
PUB. DATE
June 1978
SOURCE
Angiology;Jun1978, Vol. 29 Issue 6, p495
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This article focuses on the chronic oral use of ergotamine, which occasionally causes a prolonged arterial vasospasm. Even in these chronic circumstances, it is generally admitted that the recovery is quick after withdrawal of the drug, but ischemic neuropathy may be the source of chronic troubles. A young married woman of 26, was admitted at the surgical ward on October 10, 1975 with an ischemic condition of the lower limbs. The symptoms had appeared 4 days earlier: first aching in the calves during walking, then numbness in the feet at rest. The troubles were rapidly becoming worse, and a permanent ischemic pain in the feet motivated her admission.
ACCESSION #
18021652

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics